# SDR 99FDEA00111

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65405102
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK ON NR 313 FOUND MCD LWR VERTICAL WEB TO BE CORRODED FROM BS 480 TO 620, WL 200 TO 208, LBL 65.
